hi im going to try to make this as small as possible i have symptoms i cant figure out and im afraid they are lethal im 38 yrs old, have had numerous heart test done all fine the only thing found is left vent hytropethy mild case i have lots of palpations that have been minimized by amerodorine and i take norvasc for blood presuure and i aslo had a loop recorder implanted in me for evaluation but the symptoms im getting are huge and annoying and the loop hasnt picked anything up
here are symtpoms
1. Lightheaded very with strong waves of almost passing out (not everyday will have for a week then leaves for a while)
2. nasty sick kinda squeeze feeling in my chest areound left breast area sometimes accompined by nausea
3.upper back pain quite abit
4 if i go somewhere i cant go for long without the lightheadedness getiing stronger and the sick feeling in my chest getting worse (no shortness of breath though)
if i do a lot of work with my right or left arm it burns and feels heavy for a while afterwards
5. blurry vision at times
for example yesterday went to fair ate lunch at noon at chick fil a got to fair felt just fine
started walkign around it was hot about 85 and slowly prgressivly felt worse and worse legs finally atarted to feel like jello and lighteadedness got strong and sick feel in chest kicked up and i was there about an hr and half had to leave could not bear it anymore
got in car to drive home 20 min later felt fine
please i need ideas i have great insurance but am stuck!!
First off, it's going to be very difficult for me to say anything about what is going on with you without seeing, examining you, and having the information already gathered in front of me. However, I'll give you some thoughts.
First off, I'm not sure if your left ventricular hypertrophy (which is thickening of the muscle of the heart) is from long-standing blood pressure (the usual cause). You are on blood pressure medication so that may be a possibility. I don't think that in and of itself would explain your symptoms. From a cardiac perspective, if people are feeling like they are going to pass out, we worry about: the electrical system of the heart, the structure of the heart (muscles, valves), and blood flow to the heart (blood vessels feeding the heart).
If you were having symptoms while the loop recorder was on and they didn't pick anything up, it is unlikely to be the electrical system of the heart. If you did not have symptoms, you would need another one to ensure that you're being recorded during one of these episodes. As long as the PVCs are not causing weakening of the heart muscle (which doesn't seem to be the case in you), that probably is not the cause either.
If you've had an echocardiogram, it would pick up problems with weakening of your heart muscle or a problem with your valves. That doesn't seem to be the case in you. Sometimes, echocardiograms will not pick up the subtle findings that can be seen on MRI. If there is worry that this is your heart, that could be considered. I'm assuming you have had a stress test which would rule out any disease of the blood vessels of your heart. If not, a stress test would also be reasonable in you.
If none of the above have revealed anything, then we start to think about things that are not related to the heart. You should have your thyroid checked (particularly since you are on what sounds like amiodarone), your calcium levels checked, and other labs to ensure this is not a metabolic problem. Also, patients with panic attacks/anxiety disorder can often have exactly the sensations you described. They can come on for no reason and can often be relieved with medication. There are also rheumatologic conditions (conditions that can cause inflammation) that can sometimes cause such vague symptoms.
As a side note, amiodarone is probably not the best drug for you long-term given its side effects. I would discuss this with your cardiologist. You should also discuss diet and exercise with him or her. Activity and diet modification can sometimes do wonders for people.
four years ago a cardio put me on amiodarone and let 15 months go by without tests for thyroid. It steadied my heart but by that time my TSH was 38 instead of the approved maximum of 4 and I'm still taking levothroxine to keep the levels normal. For the rest of my life I have to take the meds at 6a.m. and wait 30 mins before thinkng of a coffee. A new cardio then put me on propafenol, that too, kept it steady for a year. Now I take Coreg. Whatever my bad luck, be assured that there are meds that will help you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.